# SDR SWIA200210761

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 19,412 hours, 26,616 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TRIM AURAL WARNING.  TRIM WAS IN THE GREEN RANGE AT 38 DEGREES CG.  CHECKED TRIM WARNING SYSTEM.  OPS CHECKS GOOD.
